Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Each hyperinvariant subspace for a multiplication operator is spectral


Author: Sen Zhong Huang
Journal: Proc. Amer. Math. Soc. 106 (1989), 1057-1061
MSC: Primary 47A15; Secondary 47B15, 47B38
DOI: https://doi.org/10.1090/S0002-9939-1989-0975657-2
MathSciNet review: 975657
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider multiplication operators on general separable complex $ {L^p}$-spaces, for $ 1 \leq p < + \infty $, and obtain the result announced in the title. Moreover, a result of Douglas and Pearcy on normal operators is given an alternate proof.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47B15, 47B38

Retrieve articles in all journals with MSC: 47A15, 47B15, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0975657-2
Keywords: Hyperinvariant subspace
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society